Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from PCOD and taking krimson 35. Will there be any problem in future to conceive ?

Hi, Im married and having PCOD problem last 1 year. doctor advised me to take krimson 35 for a 6 months. please advise and also on this tablets can i gain weight.
Thu, 12 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Pediatrician 's  Response
hello,
krimson 35 is also act as a contraceptive also. so till you are taking the tablet you have less chance to get pregnant.it has the side effects like- -HEADACHE,NAUSEA,GASTRIC UPSETS,VOMITING,BREAST TENDERNESS,DEPRESSIVE MOODS,CHANGES IN LIBIDO.
-CHLOASMA(EXCERBATED ON EXPOSURE TO SUNLIGHT)
pcod patients can conceive if you take proper diet,proper excercise and reduce your weight with proper medication.TAKE CARE
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doctor..... i m tkmk,. n married in 2011....i m suffering from irregular period problem from last 7th month.... my period date for last month was 11th oct...n suddenly on 6th november i got 2 or 3 drops of blood discharge, after 4 days on 9th november i got my periods date with heavy pain n flow...after that i consult with the doctor she suggest me to take krimson 35 tablet for 3-4 month...n said it will help u to for getting pregnant... i just only wants to know that is now my periods are regular or should i start to take these pills.....? please help me.... thank you doctor.....

doctor1 MD

Hi Dr , I am 33 years old and recently I found that I am suffering from pcod....I have not got the periods from last 45 days. So as Dr suggested I started taking Krimson 35 . ? Will there be any side effects . after 21 days will get the periods regularly

doctor1 MD

Hi , my periods are regular but i have pcod issue due to which i have hair growth on my face and chest. Dr advised me to take krimson 35 for 3 months (3 cycle , 1cycle of 21 days ). Just want to know that is there ny side effect of this tablet if i am trying to conceive in future or any other side effect will happen in my boby in futur.

Recent questions on  Weight loss

doctor1 MD

Hi, I workout 3-4 sometimes 5 days a week, really depends, but my workouts are of weight lifting, one day arms and cardio, another legs and cardio, and another day circuts and cardio, and on other days when available some light 30 min jogging. But I have noticed my stomach is getting way bigger, and I am getting very uncomfortable about it and I am not sure why. I dont eat that bad all the time, and I try to eat few snacks so I dont have to have a huge meal and that way I can keep my metabolism running. there are some days were I eat a little more due to times of classes, so missing meals, and then workout times. Is there any way you can help me and tell me why my stomach is getting much bigger even though I am working out and doing ab workouts as well?

doctor1 MD

Hi, I had gastric bypass 12 days ago with no problems until 2 days ago when I was attempting to put my s left sock on, as I stood up from bending I felt an excruciating pain in my left mid abdomen , directly across from my belly button. Since then the pain is there and severe only when I stand or walk and feels like it radiated straight threw to my back. I have no pain when I am sitting or lying flat on my back. I have no other symptoms or concerns regarding this, the diet is going well.

doctor1 MD

Hi, I am 43 years old. my height is 5 3 wt 66 kgs msrment 37-36-41:( . From the past one yr I am experience bloating and excess gas which very uncomfortable and painful. Bloating increases as the day progress and towards night, it is unbearable. I am working as a teacher and am constantly on my toes. I am careful about my food and have almost stopped eating rice and have switched to wheat ( chappati, rawa, lapshi etc) I walk for more than half and hour and do all the household chores myself. I have included lot of steamed cauliflower and salad with raw cabbage and other veggies. My meat intake is very limited yet my weight from the middle refuses to go, I am not losing weight nor inches. I hate to go shopping because the figure in the mirror depresses me as I do not get the clothes of my choice. I have now started maintaing a food diary so that I can monitor what goes inside me. Please Help me to get a desireable and healthy weight.

doctor1 MD

Hi, I was just getting a bit paranoid because I found out my cat had worms a few weeks ago. I got him treated and he is now worm-free. I was just wondering if I could have gotten them? I haven t noticed weight loss , nor have I really been paying attention. I have been constipated, followed by periods of loose excretion . I also have these really itchy lumps on my arms and legs. Now, I understand that they could be fleas, but I have treated my house so many times, and have given the cat baths. There have been no signs of fleas in the house since the worms were exterminated. I have noticed that I m not as hungry as I usually am and actually tend to be nauseous.

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports